# SDR IPXA2024070917370

- Difficulty date: July 9, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N395UP
- Make and model: Boeing 767316
- Aircraft serial: 29229
- Aircraft time: 89,228 hours, 20,388 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Leaking
- Location: Main
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD SQUEAL FROM ENTRY DOOR AREA AS AIRCRAFT BEGINS TO PRESSURIZE PERFORMED ENTRY DOOR INSPECTION AND SEAL INSPECTION IAW AMM 52-11-00/601 REV142  NO DAMAGE ON THE DOOR , NO BROKEN OR MISSING PARTS FOUND. SEAL WITHOUT CUTS OR DAMAGE.
